MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145017
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after the patient had a catheter inserted on (b)(6) 2024, the patient underwent dialysis three times a week.After the catheter had been used for one month, when vigorously pumping and pushing the catheter (which meant by use a syringe to connect the catheter connector to aspirate and inject blood in order to check whether there was thrombus in the catheter and to test the patency of the catheter) before getting on the machine on (b)(6), found that there was spotty oozing blood at the red catheter port and there might be a sand-hole that was invisible to the naked eye, resulting to this oozing blood.No other products being utilized with the device.They immediately stopped using the catheter.Re-catheterization was performed, the product was replaced with the same id (identifier) and continued the treatment.There was no reported patient outcome.
 
Event or Problem Description
According to the reporter, after the patient had a catheter inserted on (b)(6) 2024, the patient underwent dialysis three times a week.After the catheter had been used for one month, when vigorously pumping and pushing the catheter (which meant by use a syringe to connect the catheter connector to aspirate and inject blood in order to check whether there was thrombus in the catheter and to test the patency of the catheter) before getting on the machine on february 27, found that there was spotty oozing blood at the red catheter port and there might be a sand-hole that was invisible to the naked eye, resulting to this oozing blood.No other products being utilized with the device.They immediately stopped using the catheter.Re-catheterization was performed, the product was replaced with the same id (identifier) and continued the treatment.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h6 information received shows this event is a duplicate of another issue reported under 3009211636-2024-00081.This file will be closed and all further updates processed under the above-referenced report for this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19353939
Report Number1282497-2024-00122
Device Sequence Number7678017
Product Code MSD
UDI-Device Identifier10884521013193
UDI-Public10884521013193
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145017
Device Catalogue Number8888145017
Device Lot Number2302700101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/10/2024
05/29/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/04/2024
06/26/2024
Date Device Manufactured01/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale